# SDR USAA2011060800001

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 20,695 hours, 7,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS ABOVE L-1 DOOR FALLS OUT.  MAINTENANCE PERFORMED TEMPORARY REPAIR.   MAINTENANCE REPLACED L1 EMERGENCY LIGHT LENS.
